MathSciNet Relay Station
MathSciNet bibliographic data
MR2030109 60J65 (60F05)
Roynette, Bernard; Vallois, Pierre; Yor, Marc Limiting laws associated with Brownian motion perturbated by normalized exponential weights. C. R. Math. Acad. Sci. Paris 337 (2003), no. 10, 667–673.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement